# SDR ASAA2015060112006

- Difficulty date: June 1, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Punctured
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD CARGO COMPARTMENT, FLOOR PANEL 120CF IS PUNCTURED.  ACFT GROUNDED. FABRICATED NEW PANEL 120CF IAW DWG 453A1610, SHEETS 51 & 52 REV A, ALODINED AND PRIMED IAW SRM 51-20-01.
